# SDR LR7A05100

- Difficulty date: August 3, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 24,707 hours, 11,771 cycles
- Engine: Allsn 501D22A
- System (JASC): 6122 · Propeller Governor
- Part: Housing
- Part number: 582855
- Part serial: 8420825
- Condition: Failed
- Location: Nr 4 Prop Valve
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

FLIGHT CREW REPORTED NR 4 PROPELLER RPM FLUX OUT OF LIMITS IN BOTH NORMAL AND MECHANICAL GOVERNING.  SHUTDOWN NR 4 ENGINE AT 1953Z IAW AOM ESP.  REPLACED NR. 4 PROPELLER VALVE HOUSING IAW HN61135.  OPS AND LEAK CHECK NORMAL IAW HN7101.  LP 16472,  ITEM 1.
